ENCORE MEDICAL L.P. BIOLOX DELTA HIP; HEAD, FEMORAL, CERAMIC, BILOX DELTA OPTION HEAD, 44MM
Back to Search Results |
| Catalog Number |
400-04-440 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Sepsis (2067)
| Date of Event |
10/30/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2022-01516, 400-04-320, s800 - revision surgery, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
Event or Problem Description
Revision surgery - patient has multiple comorbidities.Did washout, sepsis noticed and replaced head and sleeve.